# SDR A6WA200740095

- Difficulty date: March 6, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Defective
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT, PAX DOOR WARNING MESSAGE.  COMPLIED WITH QRH CHECKLIST, LANDED AT 46,000.  REMOVED AND REPLACED PS5MB AND PS6MB PROXIMITY SWITCHES IAW AMM 52-70-04.  OPS CHECK OF PASSENGER DOOR GOOD.  PSEU FOUND NO FAULTS.  (K)
